MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 ENDO-FLO IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0037970
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the endo-flo irrigator leaked fluid, air and the joint seal was noted to be loose during an unknown procedure.The subject product was not returned for evaluation.Based on the information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only complaint reported for this manufacturing lot of (b)(4) units released for distribution in july, 2021.
 
Event or Problem Description
As reported, during an unknown procedure on (b)(6) 2022, the bard/davol endo-flo irrigator leaked irrigation fluid from the bifurcation.Also reported was an air leak at the same position.As reported the joint seal was loose, but there were no detached pieces.As reported, the pressure at which the device was operated is unknown.There was no reported patient injury.

Brand Name
ENDO-FLO IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14141569
Report Number1213643-2022-00161
Device Sequence Number17700086
Product Code HET
UDI-Device Identifier00801741065217
UDI-Public(01)00801741065217
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K902722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Catalogue Number0037970
Device Lot NumberJUFT2217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown